| Model Number |
02.12.E0512FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month and 1 week after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17-mar-2023.Lot 2212160: (b)(4) items manufactured and released on 03-aug-2022.Expiration date: 2027-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.